Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 124590, 10 pages
http://dx.doi.org/10.1155/2011/124590
Research Article

Radiative Mixed Convection over an Isothermal Cone Embedded in a Porous Medium with Variable Permeability

1Computational Transport Phenomena Laboratory (CTPL), Division of Physical Sciences and Engineering (PSE), King Abdullah University of Science and Technology (KAUST), Thuwal 23955-6900, Saudi Arabia
2Mathematics Department, Aswan Faculty of Science, South Valley University, Aswan 81258, Egypt

Received 15 December 2010; Accepted 7 January 2011

Academic Editor: Zhangxin Chen

Copyright © 2011 M. F. El-Amin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. F. El-Amin, N. A. Ebrahiem, Amgad Salama, and Shuyu Sun, “Radiative Mixed Convection over an Isothermal Cone Embedded in a Porous Medium with Variable Permeability,” Journal of Applied Mathematics, vol. 2011, Article ID 124590, 10 pages, 2011. https://doi.org/10.1155/2011/124590.